# SDR ASAA0180233

- Difficulty date: August 1, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHT IN TAILCONE WAS DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK.  LIGHT THEN OPERATED PROPERLY.  (M)
